Couldn't find what you looking for?

TRY OUR SEARCH!

I never took medicine for diabetes until three days ago when I started taking metformin.  I’m having a strange feeling in my head, as if I have been drinking the day before, a fuzzy head. Not the whole day, but it takes like  one hour or two and then it is gone. When I have it I  feel like doing nothing, I just want to be on the couch and wait until it goes away. Did anybody ever had this with metformin? Is this a common side effect? Or should I stop with the drug?

Loading...

Hi there! You are not the first person to report this side effect.  Actually it can be very confusing if you have what you have called “fuzzy head”. Normally if your Bg falls you can have more a kind of dizziness feeling. Normally metformin doesn’t give you hypoglycemia but if you were used to have high values and now it goes down you can have symptoms. But I said it can be confusing because you can have a sort of drowsiness if you have high values, hyperglycemia, but normally you would have feel this before. The important things are: if this is the only symptom, and you don’t have other symptoms like breathing differently, or allergy signs you probably don’t have to stop with it. It can be that the dose was to high to start. You should call your doctor and discuss about this, and if you don’t have yet you should have a BG meter to test you glucose at these moments you are not feeling good. And like most of the symptoms , if they get worse or if you get new symptoms then you have to contact the doctor as soon as possible. Most side effects from metformin will disappear after some weeks of using it and every time you get a higher dose they can come back again. Take care!

Reply

Loading...


I believe that every single medication on the market has some type of side effect no matter what it is. You will have side effects with metformin, notably, headache, nausea, and diarrhea. The symptoms usually subside within a couple of weeks to perhaps a month or more. You should never stop taking metformin without your doctor's advice. This could cause a severe fluctuation of your blood sugars that you do not want to have. You should let your doctor know if any side effect, like your "fuzzy head," continues after a couple of months. He may try another medication to put you on.
Reply

Loading...

I believe that every single medication on the market has some type of side effect no matter what it is.  You will have side effects with metformin, notably, headache, nausea, and diarrhea.  The symptoms usually subside within a couple of weeks to perhaps a month or more.  You should never stop taking metformin without  your doctor's advice.  This could cause a severe fluctuation of your blood sugars that you do not want to have.  You should let your doctor know if any side effect, like your "fuzzy head," continues after a couple of months.  He may try another medication to put you on.

Reply

Loading...